# SDR HALA2009091800429

- Difficulty date: September 18, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 68,150 hours, 31,062 cycles
- Engine: Ge CF680A2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX286143
- Condition: Leaking
- Location: Hyd System
- Part time: 955 hours, 194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON WALKAROUND FOUND NR 1 ENG LEAKING HYD .  FLUID.  R&R NR 1 ENG HYD PUMP (ED0) PER AMM29-11-05 OPS & LEAK CHECK GOOD.
